Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Could i be pregnant being on heroin ?

getting pregnant after being on heroin and jagging in my groin hi, i used to take heroin and jagged in my groin av now been off it for a year and am on a methadone reduction course and am now down to 8ml gettin dropped 1ml a week but a would really like to no if me jagging in my groin has affected me getting pregnant? i have not tried to get pregnant as av got the implant in but av been with my boyfriend nearly a year now and are hoping to have kids once am off the methadone but am scared a might have done some damage with jagging in my groin??? could you please help
Asked On : Tue, 8 Feb 2011
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
use of drugs can have effects on the person acutely.
however if you have taken IV, the most common complication is thrombophlebitis of the veins.
the baby will be affected only if the drugs are taken during pregnancy.
i would advise you to consult your physician and get a thorogh check up done. get a complete evaluation done before planning your pregancy.
i hope i have answered your query.
take care
Answered: Sun, 14 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor